Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

moxie1

Veteran Member
  • Total Reviews

    0
  • Content Count

    133
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About moxie1

  • Rank
    Member

Recent Profile Visitors

1560 profile views
  1. Thanks for your good wishes, onelittleone! Anyone have any suggestions for the crack you get on the corner of your mouth? I've had it for around 2 weeks. I use aquaphore regularly of course, but the crack isn't heeling. I'm supposed to go to the dentist in the month. I'm not looking forward to that. I'll just have to tell them that I will need to moisturize my lips 1/2 way through the cleaning??????? LOL!
  2. I'm nervous about getting comments about my red eyes too. The whites of my eyes are red, as are the rims. It looks awful. In addition to picking up some Refresh P.M. gel, I got Refresh tears that also have something to get the red out. I'm hoping this will make me look more normal, even if my eyes are hurting. I got 9 hours of sleep last night! Yeah!
  3. 2 1/2 months, and still breaking out, but much milder than before!
  4. I'm at 2 1/2 months. Wow - I would be so happy if my side effects went away! I've had a crack at the corner of my mouth for around 2 weeks now. Ow!
  5. After spending a day on the phone with my derm's nurse, my derm, and the pharmacist, I finally was able to get a second 15 day prescription after the 1st one ran out. It was my derm's mistake. What a pain! Month 1 was pretty easy after the headaches went away. I had a minor breakout after bumping up to 60 mg for month 2. Month 2 got hard at the end. I had dry eyes periodically before accutane, and sometimes would use artificial tears. Month 2 my dry eyes got a lot worse at 60mg. At work sometim
  6. I went up to 60mg for month 2, but now am back down to 40mg. My bloodwork was fine, but my eyes are extremely dry. I had dry eyes before accutane, but it was controllable. When I went up to 60mg they were a mess. So, I will stay on 40mg, or if necessary drop lower & then extend my course. My skin is responding very well too. I'm mostly clear with only minor breaking out, so 40mg sounds okay to me.
  7. The derm had planned for me - 1 month at 40mg, 4 months at 60mg. On month 3, she dropped me down to 40mg due to bad side effects at 60mg. I will remain at 40mg until the end. I don't know yet if she will extend my course. My labwork was fine too. My eyes are just too dry at 60. They are still not so good at 40, though in month 1 they didn't do too bad. Oh, and my skin was responding well at 40 too, even after just 1 month.
  8. It varies. What country do you live in, and are you male or female? For women in the U.S., you need an initial pregnancy test 1 month before you can actually start.
  9. I have this too. I got it once in the first month at 40mg/day. In my second month I did 60mg/day, and it got worse. I just dropped to 40mg/day for my 3rd month because of this & because of extreme dry eyes. My derm said it is not a normal symptom (strange, because I do see it posted on the blogs here). I only get 1 drop of blood when it happens, but it can make going painful. My derm asked me to see my regular doctor to confirm that everything is okay, so I'll be seeing her this week. I am g
  10. Luckily I have insurance, but I noticed my packaging from CVS said $400/month for 60mg.
  11. I told my derm I was concerned about antibiotic resistance. Actually my derm offered to put me on accutane before trying antibiotics, but I wasn't ready yet. But I have had an infection which was resistant to multiple types of antibiotics. That becomes scary. The doctor had told me there was basically only one antibiotic left which that infection wasn't resistant to. I did well on antibiotics, but decided it wasn't a long term solution (I couldn't stay clear when I went off them and relied on to
  12. I didn't really have an IB. Well, thinking back, I did break out, but I've had far worse breakouts. I was on antibiotics before I started, and they helped clear me up a lot. When I started accutane, 2 weeks after I stopped the antibiotics, I did break out, but it really was more like what my skin would do before I was on antibiotics. I expected the worst, and it really wasn't bad at all for me.
  13. I think I'm the opposite. My worst acne is on my neck typically. I've been on 4 weeks. My face & neck & back are pretty clear, my chest is broken out.
  14. So, I went to pick up my prescription this morning, and they only gave me a 15 day supply. They said that is what my prescription was for. What??????? I'm supposed to get 30mg twice a day for 30 days. They gave me 30mg twice a day for 15 days. I have to call my derm on Tuesday to have them talk to the pharmacy. The pharmacist said I will have to re-do IPledge when I get a new prescription for the remaining 15 days. I hope I don't have to get another blood test. I have to go in late for work whe
  15. I completed my first month, and my doctor just bumped me up to 60 mg/day (30 mg twice a day). So, I went to pick up my prescription today, and they only gave me a 15 day supply. I went back to let them know they made a mistake. They told me that the prescription was only for 15 days. So, my derm messed up my prescription. The pharmacist said he entered 15 days into the ipledge system, and that when I get a new prescription from my derm, I will have to do the whole ipledge thing again. Has this
×